Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS Fort Worth, TX

April 11, 2017Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 11, 2017, 5:13 AM CDT for Bell County, Coryell County, Texas. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2017, 5:13 AM CDT (10:13 UTC)
Expired
Apr 11, 2017, 11:45 AM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:13 AM CDTFLASH FLOODBelton, TXOVER 20 ROADS FLOODING ACROSS BELL COUNTY
Apr 11, 8:15 AM CDTFLASH FLOODPidcoke, TXFLOODING CONTINUED IN THE PIDCOKE AREA AND IN SOUTHERN CORYELL COUNTY
Apr 11, 9:00 AM CDTFLOODCopperas Cove, TXMINOR STREET FLOODING: TOTAL SO FAR 4.5 INCHES OF RAIN, STILL LIGHT RAIN AT THE TIME.
Apr 11, 10:00 AM CDTFLASH FLOODBelton, TX7 WATER RESCUES ONGOING AT 10 AM ACROSS BELL COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 180 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

030 
WGUS54 KFWD 111013
FFWFWD
TXC027-099-111315-
/O.NEW.KFWD.FF.W.0011.170411T1013Z-170411T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
513 AM CDT TUE APR 11 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southern Coryell County in central Texas...
  Bell County in central Texas...

* Until 815 AM CDT.

* At 513 AM CDT, local law enforcement officials reported heavy rain 
  across the warned area. Two to over 5 inches of rain have already 
  fallen across parts of the warned area. at 510 AM, the Coryell 
  County Sheriff's Office reported County Road 142 in Coryell County 
  near Pidcoke remained flooded. The Bell County Sheriff's Office 
  reports that numerous roads remained flooded. 

* Some locations that will experience flooding include...
  Killeen, Temple, Copperas Cove, Harker Heights, Belton, Gatesville,
  McGregor, Fort Hood, Nolanville, Morgan's Point Resort, Salado,
  Little River-Academy, Troy, Mother Neff State Park, Fort Gates,
  Oglesby and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
      3132 9742 3124 9734 3128 9727 3100 9708
      3093 9744 3092 9783

$$

58
2 follow-up statements
906 
WGUS74 KFWD 111219
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
719 AM CDT TUE APR 11 2017

TXC027-099-111315-
/O.CON.KFWD.FF.W.0011.000000T0000Z-170411T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coryell TX-Bell TX-
719 AM CDT TUE APR 11 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
SOUTHERN CORYELL AND BELL COUNTIES...

At 719 AM CDT, Doppler radar indicated moderate to heavy rain was 
falling across parts of northern and eastern Bell County. This rain 
in addition to the 2 to over 5 inches of rain that has already 
fallen, will result in continued flash flooding across Bell County.
Another area of showers and thunderstorms is expected to move across 
Coryell County which will likely not allow water levels to fall 
there.

Some locations that will experience flooding include... Killeen, 
Temple, Copperas Cove, Harker Heights, Belton, Gatesville, McGregor, 
Fort Hood, Nolanville, Morgan's Point Resort, Salado, Little River-
Academy, Troy, Mother Neff State Park, Fort Gates, Oglesby and South 
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
      3132 9742 3124 9734 3128 9727 3100 9708
      3093 9744 3092 9783

$$

58
001 
WGUS54 KFWD 111313
FFWFWD
TXC027-099-111645-
/O.EXT.KFWD.FF.W.0011.000000T0000Z-170411T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
813 AM CDT TUE APR 11 2017

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southern Coryell County in central Texas...
  Bell County in central Texas...

* Until 1145 AM CDT.

* At 813 AM CDT, Doppler radar indicated heavy rain falling across 
  parts of southern Coryell and northern Bell Counties.  Rain gauges 
  have recorded 3 to over 8 inches of rain across the warned area. 
  The Bell County Sheriff's Office reported that over 20 roads were 
  flooded across the county.  The Coryell County Sheriff's Office 
  reported that CR 142 near Pidcoke was flooded. 

Some locations that will experience flooding include...
Killeen, Temple, Copperas   Cove, Harker Heights, Belton, 
Gatesville, McGregor, Fort Hood,  Nolanville, Morgan's Point Resort, 
Salado, Little River-Academy,   Troy, Mother Neff State Park, Fort 
Gates, Oglesby and South   Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3106 9792 3107 9791 3127 9804 3149 9753
      3132 9742 3124 9734 3128 9727 3100 9708
      3093 9744 3092 9783

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 5:00 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 11, 5:00 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
500 AM CDT Tue Apr 11 2017

.DISCUSSION...
A nearly stationary frontal boundary has kept the juiciest air
confined to areas east of I-35 and south of I-20. Persistent
convection within the warm sector has neither successfully
developed a cold pool nor completely exhausted the instability.
Even at this hour, MLCAPE values near the severe thunderstorm in
Bell County are around 1000 J/kg. This deep convection is also
benefiting from another slug of forcing aloft that will sweep
across Central Texas through daybreak. This will maintain a
marginally severe hail threat through the termination of the
severe thunderstorm watch at 7 am.

Rich 850mb flow is continuously supplying the ongoing convection
with more fuel. This deep moisture has resulted in some
extraordinary rainfall rates, and the flooding threat will
continue through daybreak, particularly where additional cells
track over areas that have already seen heavy rainfall during this
event. The flash flood watch remains in effect through 7 am though
the western extent is already seeing the heavy rain potential
diminish. After 7 am, drying westerly flow will ensure within the
850-700mb layer as the current impulse passes to the east. This
should end the heavy rain threat though runoff may continue to
cause flooding impacts throughout the morning commute.

Although there is little warm advection or moisture flux across
the surface boundary, there remains considerable elevated
instability above the frontal layer. This was realized across
North Central Texas during the early morning hours in vicinity of
the 850mb front. The steep mid-level lapse rates helped maintain
hailcores, but the forcing that helped overcome minimal storm-
relative flow at the base of these updrafts has now passed to the
east. As a result, the overnight storms that tormented the
Metroplex have come to an end, and little if any additional
convection is expected that deep into the cool air the remainder
of the day.

25

&&

.AVIATION...
/09Z TAFs/

A frontal boundary is south of the I-20 corridor, but a
thunderstorm-disrupted wind field has made it difficult to discern
its precise location. The Metroplex will remain well north of the
boundary, and north flow will prevail through the daylight hours
today. In Central Texas, thunderstorms will maintain the chaotic
wind field through daybreak.

The elevated convection within the Metroplex has come to an end.
Ongoing activity near the frontal boundary will persist during the
predawn hours, impacting Waco through daybreak.

Guidance continues to believe ceilings should fall into the MVFR
category in the Metroplex, but with the frontal boundary being
nearly stationary and even higher VFR ceilings deeper into the
cool air, the MVFR ceilings now impacting the eastern half of the
Metroplex are unlikely to stick around. However, Waco will be
close enough to the surface front that MVFR ceilings are expected
to persist much of the morning.

Winds will veer north of the front today, and by tonight, light
easterly surface flow will prevail. This should result in a
deterioration of both ceilings and visibility, which is reflected
in the Waco TAF and the extended portion of the DFW TAF.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  61  78  63  79 /  20  10  20  10  20
Waco                74  61  80  61  79 /  50  10  20  10  20
Paris               70  59  76  60  78 /  30  10  20  10  20
Denton              73  58  78  61  78 /  20   5  20  10  20
McKinney            72  58  77  60  79 /  20  10  20  10  20
Dallas              74  62  79  64  80 /  20  10  20  10  20
Terrell             73  60  79  63  80 /  30  10  20  10  10
Corsicana           73  62  79  62  79 /  40  10  20  10  10
Temple              73  62  79  61  79 /  60  10  20  10  20
Mineral Wells       74  57  78  61  78 /  10   5  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148-
156>162-174-175.

&&

25/25
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1140 PM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1140 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms across all of North and Central
Texas through the night. Severe thunderstorms are possible, but most
likely south of a line from Goldthwaite to Hillsboro to Athens.
Large hail and damaging winds are the primary hazards. Heavy
rainfall is also likely in the most favored severe weather area which
may result in flash flooding. Therefore, a Flash Flood Watch is in
effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to
Athens line may see hail near or slightly larger than the size of
quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will be possible Tuesday southeast of a line
from Bonham to Weatherford to Comanche. Severe storms are not
expected.

Isolated to scattered thunderstorms will be possible, periodically,
across much of the region Tuesday night through Friday. Cloud to
ground lightning will be the primary hazard. Severe weather appears
unlikely at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible through the night but especially
southeast of a line from Goldthwaite to Hillsboro to Athens.

In the hours before

Local storm report, Apr 11, 3:39 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
04/11/2017  E0.75 INCH       TARRANT            TX   NWS EMPLOYEE
Local storm report, Apr 11, 3:41 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
04/11/2017  E1.00 INCH       TARRANT            TX   PUBLIC
Local storm report, Apr 11, 4:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     HAIL             KILLEEN                 31.13N  97.73W
04/11/2017  E1.00 INCH       BELL               TX   PUBLIC

            NEAR THE INTERSECTION OF 190 AND 195
Local storm report, Apr 11, 4:31 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             MCKINNEY                33.20N  96.62W
04/11/2017  E0.75 INCH       COLLIN             TX   PUBLIC

            PENNY SIZE HAIL REPORT IN MCKINNEY
Local storm report, Apr 11, 4:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CLLEBURNE               32.35N  97.40W
04/10/2017  E1.25 INCH       JOHNSON            TX   PUBLIC

            DELAYED REPORT: HALF DOLLAR SIZE HAIL REPORTED IN CLEBURNE VIA SOCIAL
            MEDIA
Special weather statement, Apr 11, 4:56 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
456 AM CDT TUE APR 11 2017

TXZ133-111030-
Johnson TX-
456 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 530
AM CDT...

At 456 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cleburne State Park, or 8 miles southwest of Cleburne, moving
northeast at 20 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Cleburne, Keene, Cleburne State Park and Rio Vista.

LAT...LON 3245 9728 3225 9719 3219 9750 3228 9759
TIME...MOT...LOC 0956Z 245DEG 19KT 3225 9749

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 7:50 PM CDTFlash Flood WarningFWDBosque3 hr
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:00 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:25 PM CDTTornado WarningFWDMcLennan35 min
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:44 AM CDTSevere Thunderstorm WarningFWDBell61 min
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 11, 7:44 AM CDTSpecial Weather StatementFWDJohnson31 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.